# SDR CHQA200800035

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 17,999 hours, 14,757 cycles
- Engine: Allsn AE3007A
- Engine time: 14,365 hours, 11,852 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L021100
- Part serial: 01658
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE TO ATL - DURING CLIMB, THE FLIGHT ATTENDANT REPORTED THAT THERE WAS AN UNUSUALLY LOUD NOISE COMING FROM THE CABIN SERVICE DOOR.  THE FLIGHT CREW VERIFIED THAT THE DOOR WAS CLOSED ON THE MFD AND MONITORED THE CABIN PRESSURIZATION.  THE AIRCRAFT LEVELED OFF AT FL200 WHEN IT WAS NOTICED THAT THE PRESSURIZATION INDICATIONS WERE ERRATIC FOR BOTH THE CABIN ALTITUDE AND DIFFERENTIAL PRESSURE.  THE FLIGHT DIVERTED TO CMH, AND DURING DESCENT IT WAS NOTED THAT THE CABIN RATE WOULD NOT DESCEND UNTIL APPROXIMATELY 200 FEET ABOVE THE CABIN ALTITUDE OF 5,900 FEET.  MAINTENANCE TROUBLESHOT THE PRESSURIZATION SYSTEM AND FOUND ONE OF THE PRESSURIZATION OUTFLOW VALVES WAS SLOW TO RESPOND.  AFTER REPLACING THE OUTFLOW VALVE AND REPAIRING THE CABIN SERVICE DOOR SEAL, THE AIRCRAFT PRESSURIZATION SYSTEM OPERATED NORMALLY.
